Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I'll be taking my 'last' pill on Wednesday 24th Feb. The apostrophes on last are because after my main course of accutane, I will be taking a "maintenance dose". My derm told me to take 3 pill a week after finishing my 16th box of isotretinoin. By the time I finish the last pill of this box I will have taken a cumulative dosage of around 175 mg/kg. He also said that this low of a dosage wouldn't produce any side effects that my current dosage is, so it would be as if I weren't taking the pill at all.

What I want to know is what I can do to follow-up finishing my course and what should I expect. Also, although I am clear, as in my skin is smooth, I have a bunch of residual red marks from previous breakouts. When I get off accutane, will my red marks fade faster? They have faded quite a lot since I first started clearing up and these marks appeared, but they are still noticeable. How long until the side effects wear off and my skin goes back to normal?(minus the acne of course). 

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×